Habib Yazidi
Habib Yazidi
Assistant professor of Mathematics, Jazan University
jazanu.edu.sa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations
H Aydi, HK Nashine, B Samet, H Yazidi
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 6814-6825, 2011
752011
A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type
B Samet
International Journal of Mathematical Analysis 3 (25-28), 1265-1271, 2009
512009
Fixed point theorems with respect to a contractive condition of integral type
B Samet, H Yazidi
Rendiconti del Circolo Matematico di Palermo 60 (1-2), 181-190, 2011
462011
Coupled fixed point theorems in partially ordered {\epsilon}-chainable metric spaces
B Samet, H Yazidi
arXiv preprint arXiv:1005.3132, 2010
292010
Problem with critical Sobolev exponent and with weight
R Hadiji, H Yazidi
Chinese Annals of Mathematics, Series B 28 (3), 327-352, 2007
252007
A fixed point theorem for a Meir-Keeler type contraction through rational expression
B Samet, C Vetro, H Yazidi
J. Nonlinear Sci. Appl 6 (3), 162-169, 2013
242013
Modified 𝐹-Contractions via 𝛼-Admissible Mappings and Application to Integral Equations
H Aydi, E Karapinar, H Yazidi
Filomat 31 (5), 1141-1148, 2017
232017
Localization of solutions for nonlinear elliptic problems with critical growth
R Hadiji, R Molle, D Passaseo, H Yazidi
Comptes Rendus Mathematique 343 (11-12), 725-730, 2006
132006
An extension of Banach fixed point theorem for mappings satisfying a contractive condition of integral type
B Samet, H Yazidi
J. Nonlinear Sci. Appl., accepted, 2011
52011
On some nonlinear Neumann problem with weight and critical Sobolev trace maps
H Yazidi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (3 …, 2007
42007
The effect of a discontinuous weight for a critical Sobolev problem
R Hadiji, S Baraket, H Yazidi
Applicable Analysis 97 (14), 2544-2553, 2018
22018
Existence of solutions for a non-variational system of elliptic PDE’s via topological methods
F Soltani, H Yazidi
Electronic Journal of Differential Equations 2016 (309), 1-13, 2016
22016
A non-linear problem involving a critical Sobolev exponent
S Bae, R Hadiji, F Vigneron, H Yazidi
Journal of Mathematical Analysis and Applications 396 (1), 98-107, 2012
22012
Coupled fixed point theorems for contraction involving rational expressions in partially ordered metric spaces
B Samet, H Yazidi
arXiv preprint arXiv:1005.3142, 2010
22010
On the nonhomogeneous Neumann problem with weight and with critical nonlinearity in the boundary
H Yazidi
Nonlinear Analysis: Theory, Methods & Applications 68 (2), 329-364, 2008
22008
Existence of solutions of a non-variational bi-harmonic system via fixed point theory
I Mechai, M Alghamdi, H Yazidi
Filomat 32 (12), 4113-4130, 2018
12018
Coupled coincidence point results for mixed (G, S)-monotone mapping and applications
H Yazidi
Applied Mathematics & Information Sciences 8 (4), 1901, 2014
12014
A nonlinear general Neumann problem involving two critical exponents
R Hadiji, H Yazidi
12014
On a magnetic Ginzburg-Landau type energy with weight
H Aydi, H Yazidi
Bulletin Math. Anal. Appl 2 (3), 140-150, 2011
12011
Etude de quelques EDP non linéaires sans compacité
H Yazidi
12006
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20